Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

New solutions of $ a\sp {p-1}\equiv 1\pmod {p\sp 2}$


Author: Peter L. Montgomery
Journal: Math. Comp. 61 (1993), 361-363
MSC: Primary 11A07; Secondary 11A15
MathSciNet review: 1182246
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We tabulate solutions of $ {a^{p - 1}} \equiv 1\;\pmod {p^2}$ where $ 2 \leq a \leq 99$ and where p is an odd prime, $ p < {2^{32}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A07, 11A15

Retrieve articles in all journals with MSC: 11A07, 11A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1182246-5
PII: S 0025-5718(1993)1182246-5
Keywords: Diophantine equation, Fermat quotient, Fibonacci congruence
Article copyright: © Copyright 1993 American Mathematical Society